# SDR AUS20040167

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000011
- Condition: Faulty
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOFEATHER UNIT SUSPECT FAULTY.  INVESTIGATION COULD FIND NO FAULTS BUT THE LT AND RT AUTOFEATHER UNIT PLUGS WERE CLEANED AND FUNCTIONAL TESTS CARRIED OUT.
